# SDR ASAA2013090195911

- Difficulty date: September 1, 2013
- Submitted: September 4, 2013
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 10,393 hours, 3,138 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Light
- Condition: False Activation
- Location: Fmc
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER PUSH BACK,  FMC DISAGREE ANNUNCIATED.  ACFT GROUNDED.  FOLLOWED QRH PROCEDURE RESULTING IN NORMAL OPS.
